Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Anti-biotics for fungal infection in throat - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   I noticed a white patch on my throat under my right tonsil and it hurts. I also have irritation on the sides (both) of my tounge and my taste buds on the top of my tongue are irritated
User :   Both sides of my throat are irritated but this white patch is scaring me
User :   I am scared I may have cancer or something
Doctor :   your age
User :   30
Doctor :   from when do you have it
User :   the patch 2 weeks ago. My tongue was bothering me in may, I saw a dentist and he said it was irritated taste buds and stomatitis and then it sort of got better. Now 3 weeks ago the throat thing came out and my tongue started acting up again
User :   i asked my daughter's pediatrician to check my throat and he did and said it wasn't cancer but then what is it?
Doctor :it can rarely be cancer but it could be infection.
User :   i have taken amoxillin and i am currently taking cipro (without a prescription) but it has not gotten better
User :   even though I don't take the antibiotics like I should every day because sometimes I forget. My daughter is 9 and I don't want to have cancer
Doctor :   mostly it could b fungal infection which is itchy with a white patch
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor